# SDR UIEA99086

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 1480
- Part time: 72,098 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747-53A2390 FIG 19, DETAIL L, OVERSIZING HOLES AT STRINGER 39 LEFT AND RIGHT SIDES FROM .25 INCH BY .375 INCH WOULD CAUSE UNACCEPATABLE EDGE DISTANCE.  PER TELEX TLS-AMS-99-00033H, PERFORMED HFEC OPEN HOLE INSPECTION, OVERSIZED HOLE BY .0625 INCH AND INSTALLED BOLT BACB30NX10K BOLT.  (M)
